American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 53 of 53 found      Go to page: 1 2

[31] Shigeki Akiyama and Yoshio Tanigawa. Calculation of values of $L$-functions associated to elliptic curves. Math. Comp. 68 (1999) 1201-1231. MR 1627842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jonathan Sondow. The Riemann Hypothesis, simple zeros and the asymptotic convergence degree of improper Riemann sums. Proc. Amer. Math. Soc. 126 (1998) 1311-1314. MR 1469435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Eric Bach. Comments on search procedures for primitive roots. Math. Comp. 66 (1997) 1719-1727. MR 1433261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Eric Bach and Jonathan Sorenson. Explicit bounds for primes in residue classes. Math. Comp. 65 (1996) 1717-1735. MR 1355006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] C. Yalçin Yildirim. A note on $\zeta''(s)$ and $\zeta'''(s)$ . Proc. Amer. Math. Soc. 124 (1996) 2311-2314. MR 1371146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Xian-jin Li. On the Poles of Rankin-Selberg Convolutions of Modular Forms. Trans. Amer. Math. Soc. 348 (1996) 1213-1234. MR 1333393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Olivier Ramaré and Robert Rumely. Primes in arithmetic progressions. Math. Comp. 65 (1996) 397-425. MR 1320898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ming Yao Zhang. On Yokoi's conjecture . Math. Comp. 64 (1995) 1675-1685. MR 1308464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. Y. Cheer and D. A. Goldston. Simple zeros of the Riemann zeta-function . Proc. Amer. Math. Soc. 118 (1993) 365-372. MR 1132849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Robert Rumely. Numerical computations concerning the ERH . Math. Comp. 61 (1993) 415--440, S17--S23. MR 1195435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Dieter H. Mayer. The thermodynamic formalism approach to Selberg's zeta function for ${\text{PSL}}\left( {2,\mathbf{Z}} \right)$. Bull. Amer. Math. Soc. 25 (1991) 55-60. MR 1080004.
Abstract, references, and article information   
View Article: PDF

[42] J. B. Conrey. At least two fifths of the zeros of the Riemann zeta function are on the critical line. Bull. Amer. Math. Soc. 20 (1989) 79-81. MR 959210.
Abstract, references, and article information   
View Article: PDF

[43] D. H. Lehmer. The sum of like powers of the zeros of the Riemann zeta function . Math. Comp. 50 (1988) 265-273. MR 917834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Werner Georg Nowak and Michael Schmeier. Conditional asymptotic formulae for a class of arithmetic functions . Proc. Amer. Math. Soc. 103 (1988) 713-717. MR 947644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] A. M. Odlyzko and A. Schönhage. Fast algorithms for multiple evaluations of the Riemann zeta function . Trans. Amer. Math. Soc. 309 (1988) 797-809. MR 961614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] A. M. Odlyzko. On the distribution of spacings between zeros of the zeta function . Math. Comp. 48 (1987) 273-308. MR 866115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Louis de Branges. The Riemann hypothesis for Hilbert spaces of entire functions. Bull. Amer. Math. Soc. 15 (1986) 1-17. MR 838785.
Abstract, references, and article information   
View Article: PDF

[48] James Lee Hafner. On the zeros of Maass wave form $L$-functions. Bull. Amer. Math. Soc. 15 (1986) 61-64. MR 838787.
Abstract, references, and article information   
View Article: PDF

[49] Herman J. J. te Riele. Corrigenda: ``On the zeros of the Riemann zeta function in the critical strip. III'' [Math.\ Comp.\ {\bf 41} (1983), no.\ 164, 759--767; MR0717719 (85e:11062)] by J. van de Lune and te Riele . Math. Comp. 46 (1986) 771. MR 829647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Herman J. J. te Riele. Corrigenda: ``On the zeros of the Riemann zeta function in the critical strip. II'' [Math.\ Comp.\ {\bf 39} (1982), no.\ 160, 681--688; MR0669660 (83m:10067)] by R. P. Brent, J. van de Lune, te Riele and D. T. Winter . Math. Comp. 46 (1986) 771. MR 829646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] J. van de Lune, H. J. J. te Riele and D. T. Winter. On the zeros of the Riemann zeta function in the critical strip. IV . Math. Comp. 46 (1986) 667-681. MR 829637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] George Csordas, Timothy S. Norfolk and Richard S. Varga. The Riemann hypothesis and the Tur\'an inequalities . Trans. Amer. Math. Soc. 296 (1986) 521-541. MR 846596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] J. van de Lune and H. J. J. te Riele. On the zeros of the Riemann zeta function in the critical strip. III . Math. Comp. 41 (1983) 759-767. MR 717719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 53 of 53 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia